# SDR ASAA2018032824055

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 48,768 hours, 16,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE POWER SUPPLY AND OPS CHECKED GOOD IAW AMM 33-51-06.
